Journal article icon

Journal article

Deformation theory and the computation of zeta functions

Actions


Access Document


Publisher copy:
10.1112/S0024611503014461

Authors


Journal:
Proceedings of the London Mathematical Society
Volume:
88
Issue:
3
Pages:
565-602
Publication date:
2004-05-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:011e6cf2-c4e6-4724-8d17-b322f7da5ca5
Source identifiers:
7381
Local pid:
pubs:7381

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP